# SDR SWAA2012031902421

- Difficulty date: March 17, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N289AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 20,809 hours, 9,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6970843
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY EQUIPMENT DOOR BOTH SLIDE LATCHES LOOSE.  TIGHTENED LATCHES IAW MM.
